Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 489893, 8 pages
http://dx.doi.org/10.1155/2014/489893
Research Article

Optimality Conditions for Fuzzy Number Quadratic Programming with Fuzzy Coefficients

1School of Mathematics and Information Science, Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
2Department of Applied Mathematics, Guangdong University of Finance, Guangzhou, Guangdong 510521, China
3Department of Mathematical Sciences, University of Mazandaran, P.O. Box 47415-1468, Babolsar, Iran

Received 16 January 2014; Accepted 27 March 2014; Published 23 April 2014

Academic Editor: Mohammad Khodabakhshi

Copyright © 2014 Xue-Gang Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. L. Abdel-Malek and N. Areeratchakul, “A quadratic programming approach to the multi-product newsvendor problem with side constraints,” European Journal of Operational Research, vol. 176, no. 3, pp. 1607–1619, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Ammar and H. A. Khalifa, “Fuzzy portfolio optimization a quadratic programming approach,” Chaos, Solitons and Fractals, vol. 18, no. 5, pp. 1045–1054, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W.-G. Zhang and Z.-K. Nie, “On admissible efficient portfolio selection policy,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 608–623, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Dwyer, Y. Koren, and K. Marriott, “Drawing directed graphs using quadratic programming,” IEEE Transactions on Visualization and Computer Graphics, vol. 12, no. 4, pp. 536–548, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. J. A. M. Petersen and M. Bodson, “Constrained quadratic programming techniques for control allocation,” IEEE Transactions on Control Systems Technology, vol. 14, no. 1, pp. 91–98, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. L. Pavlović and T. Divnić, “A quadratic programming approach to the Randić index,” European Journal of Operational Research, vol. 176, no. 1, pp. 435–444, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-G. Schwarz, “Economic materials-product chain models: current status, further development and an illustrative example,” Ecological Economics, vol. 58, no. 2, pp. 373–392, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. R. E. Bellman and L. A. Zadeh, “Decision-making in a fuzzy environment,” Management Science, vol. 17, pp. B141–B164, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y.-J. Lai and C. L. Hwang, Fuzzy Mathematical Programming, vol. 394, Springer, Berlin, Germany, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. J. Zimmermann, “Description and optimization of Fuzzy system,” International Journal of General Systems, vol. 2, no. 4, pp. 209–215, 1976. View at Publisher · View at Google Scholar · View at Scopus
  11. H.-J. Zimmermann, Fuzzy Set Theory and Its Applications, Kluwer-Nijhoff, Boston, Mass, USA, 1996. View at MathSciNet
  12. M. K. Luhandjula, “Fuzzy optimization: an appraisal,” Fuzzy Sets and Systems, vol. 30, no. 3, pp. 257–282, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S.-T. Liu, “Quadratic programming with fuzzy parameters: a membership function approach,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 237–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. A. Zadeh, “Fuzzy sets as a basis for a theory of possibility,” Fuzzy Sets and Systems, vol. 1, no. 1, pp. 3–28, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Mahdavi-Amiri and S. H. Nasseri, “Duality results and a dual simplex method for linear programming problems with trapezoidal fuzzy variables,” Fuzzy Sets and Systems, vol. 158, no. 17, pp. 1961–1978, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Mahdavi-Amiri and S. H. Nasseri, “Duality in fuzzy number linear programming by use of a certain linear ranking function,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 206–216, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. F. Baldwin and N. C. F. Guild, “Comparison of fuzzy sets on the same decision space,” Fuzzy Sets and Systems, vol. 2, no. 3, pp. 213–231, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. D. Dubois and H. Prade, “Ranking fuzzy numbers in the setting of possibility theory,” Information Sciences, vol. 30, no. 3, pp. 183–224, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Fortemps and M. Roubens, “Ranking and defuzzification methods based on area compensation,” Fuzzy Sets and Systems, vol. 82, no. 3, pp. 319–330, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Nakamura, “Preference relations on a set of fuzzy utilities as a basis for decision making,” Fuzzy Sets and Systems, vol. 20, no. 2, pp. 147–162, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Ramík and J. Rimanek, “Inequality relation between fuzzy numbers and its use in fuzzy optimization,” Fuzzy Sets and Systems, vol. 16, no. 2, pp. 123–138, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Roubens, “Comparison of at fuzzy numbers,” in Proceedings of the North American Fuzzy Information Processing Society (NAFIPS '86), N. Badler and A. Kandel, Eds., pp. 462–476, 1986.
  23. C. Garcia-Aguado and J. L. Verdegay, “On the sensitivity of membership functions for fuzzy linear programming problems,” Fuzzy Sets and Systems, vol. 56, no. 1, pp. 47–49, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. R. Maleki, M. Tata, and M. Mashinchi, “Linear programming with fuzzy variables,” Fuzzy Sets and Systems, vol. 109, no. 1, pp. 21–33, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Avriel, Nonlinear Programming Analysis and Methods, Prentice-Hall, Englewood Cliffs, NJ, USA, 1976. View at MathSciNet
  26. G. M. Lee, N. N. Tam, and N. D. Yen, Quadratic Programming and Affine Variational Inequalities: A Qualitative Study, Springer, New York, NY, USA, 2005.
  27. O. L. Mangasarian, Nonlinear Programming, vol. 10, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet